# SDR TRAX200800721

- Difficulty date: June 1, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT DRAG ANGLE (EMPENAGE-VERTICAL) APPEARS CRACKED.  PERFORMED ET INSPECTION OF SUSPECT CRACK IAW NDTM 51-20-006.  FOUND ANGLE TO BE CRACKED. MARKED END OF CRACK.  (B)
